Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 194, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 11:34 AM CDT for Osage County, Washington County, Oklahoma. It was in force for 71 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 11:34 AM CDT (16:34 UTC)
- Expired
- Oct 17, 2007, 12:45 PM CDT
- In force
- 71 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 88 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 11:50 AM CDT | HAIL 0.75 | 2 N Pawhuska, OK | |
| Oct 17, 12:14 PM CDT | HAIL 0.88 | 3 W Hulah, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 7:43 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 171635
SVRTSA
OKC113-147-171745-
/O.NEW.KTSA.SV.W.0194.071017T1634Z-071017T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1134 AM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
NORTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1245 PM CDT
* AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF PEARSONIA TO 10 MILES SOUTH OF
PEARSONIA TO 15 MILES SOUTHWEST OF PAWHUSKA...MOVING NORTHEAST AT
45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PEARSONIA...
BIGHEART...PAWHUSKA...OKESA...HULAH...DEWEY AND COPAN.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3700 9579 3695 9579 3694 9581 3691 9580
3685 9580 3652 9649 3700 9644
TIME...MOT...LOC 1634Z 236DEG 43KT 3698 9659 3671 9644
3656 9658
$$3 follow-up statements
000
WWUS54 KTSA 171710
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1210 PM CDT WED OCT 17 2007
OKC113-147-171745-
/O.CON.KTSA.SV.W.0194.000000T0000Z-071017T1745Z/
WASHINGTON OK-OSAGE OK-
1210 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR NORTHEASTERN OSAGE AND NORTHERN WASHINGTON COUNTIES...
AT 1208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF HULAH TO HULAH TO 12 MILES
SOUTHWEST OF BIGHEART...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HULAH AND COPAN.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3700 9579 3695 9579 3694 9581 3686 9580
3684 9583 3669 9635 3700 9633
TIME...MOT...LOC 1710Z 236DEG 43KT 3701 9615 3691 9609
3672 9631
$$000
WWUS54 KTSA 171724
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1223 PM CDT WED OCT 17 2007
OKC113-147-171745-
/O.CON.KTSA.SV.W.0194.000000T0000Z-071017T1745Z/
WASHINGTON OK-OSAGE OK-
1223 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR NORTHEASTERN OSAGE AND NORTHERN WASHINGTON COUNTIES...
AT 1219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HULAH
TO 11 MILES SOUTHWEST OF HULAH...MOVING NORTHEAST AT 45 MPH.
THESE STORMS ARE STARTING TO DIMINISH IN INTENSITY.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COPAN.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3700 9579 3695 9579 3694 9581 3685 9594
3679 9620 3699 9612
TIME...MOT...LOC 1723Z 236DEG 43KT 3701 9597 3684 9613
$$000
WWUS54 KTSA 171736
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1236 PM CDT WED OCT 17 2007
OKC113-147-171746-
/O.EXP.KTSA.SV.W.0194.000000T0000Z-071017T1745Z/
WASHINGTON OK-OSAGE OK-
1236 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE AND
NORTHERN WASHINGTON COUNTIES EXPIRES AT 1245 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 PM CDT.
LAT...LON 3700 9579 3695 9579 3694 9581 3685 9594
3679 9620 3699 9612
TIME...MOT...LOC 1736Z 245DEG 30KT 3701 9587 3692 9593
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 11:11 AM CDT, 23 minutes earlier.
Area forecast discussion, Oct 17, 11:11 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1111 AM CDT WED OCT 17 2007 .UPDATE... ...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED LATE THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR STRONG/LONG LIVED TORNADOES... LINE OF THUNDERSTORMS DEVELOPED IN RESPONSE TO A STRONG LOW LEVEL JET OVER THE CENTRAL PART OF OKLAHOMA...AND WAS MOVING TO THE NORTH NORTHEAST THIS MORNING...WITH STRONG TO SEVERE THUNDERSTORMS OCCURRING WITHIN THIS LINE. THE MAJORITY OF THIS ACTIVITY WILL AFFECT NORTHEAST OKLAHOMA INTO THE EARLY AFTERNOON...WITH STRONG WIND AND MARGINALLY SEVERE HAIL POSSIBLE. THIS LINE WILL LEAVE A TEMP/DEWPOINT GRADIENT ACROSS NORTHEAST OKLAHOMA...WHICH MAY PROVIDE A FOCUS FOR THE LOCATION/MOVEMENT OF STORMS THAT DEVELOP ALONG THE DRY LINE THIS AFTERNOON. THE TEMP GRADIENT MAY BE FURTHER ENHANCED NOW THAT THE CLOUDS ARE BEGINNING TO THIN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AT MID MORNING...THE SURFACE LOW WAS LOCATED OVER WESTERN KANSAS...WITH THE DRY LINE EXTENDING SOUTH ACROSS THE EASTERN TEXAS PANHANDLE. THE 12Z WRF/GFS HAVE TRENDED SLOWER WITH THE EASTWARD PROGRESSION OF THE DRY LINE. HOWEVER...CONDITIONS STILL REMAIN VERY FAVORABLE FOR SUPERCELLULAR DEVELOPMENT ALONG THE DRY LINE THIS AFTERNOON WITH MODERATE INSTABILITY OVER 1000 J/KG AND HIGH LOW-LEVEL AND DEEP LAYER SHEAR VALUES. HELICITY PARAMETERS ARE ALSO HIGH...OVER 350 M2/S2...AND WITH LOW LCLS...STRONG LONG TRACK TORNADOES WILL BE POSSIBLE AS THE SUSTAINED SUPERCELLS MOVE NORTHEAST OFF THE DRY LINE. EXPECT THIS ACTIVITY TO AFFECT EASTERN OKLAHOMA LATE THIS AFTERNOON AND EARLY EVENING...PROGRESSING EASTWARD INTO WESTERN ARKANSAS THIS EVENING. ADDITIONAL MESOSCALE DISCUSSIONS WILL BE ISSUED AS THIS POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT EVOLVES. MADE SOME ADJUSTMENTS TO POP/TEMP GRIDS FOR THIS AFTERNOON AND EVENING. UPDATED PRODUCTS ALREADY SENT. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 60 76 52 / 90 70 20 10 FSM 75 61 82 52 / 80 80 10 10 MLC 77 59 82 50 / 80 70 0 10 BVO 74 56 73 50 / 90 70 20 10 FYV 76 61 76 48 / 80 90 10 10 BYV 75 60 77 49 / 70 90 0 10 MKO 75 57 77 51 / 90 80 10 10 MIO 77 59 74 50 / 90 90 20 10 F10 75 58 77 51 / 80 70 10 10 HHW 78 62 83 54 / 70 50 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...03 LONG TERM....14
Hazardous weather outlook, Oct 17, 5:00 AM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT WED OCT 17 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT WED OCT 17 2007
...SEVERE WEATHER OUTBREAK EXPECTED BY LATE AFTERNOON AND EVENING
WITH THE POSSIBILITY OF STRONG TORNADOES...LARGE HAIL AND DAMAGING
WINDS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 7 AM AND AGAIN AFTER 4 PM.
DISCUSSION...
A 40 TO 50 KNOT LOW-LEVEL JET COMBINED WITH STEEPENING LAPSE RATES HAS
RESULTED IN SCATTERED CONVECTION ACROSS THE AREA OVERNIGHT.
ADDITIONAL THUNDERSTORMS OVER WESTERN AND NORTHWESTERN OKLAHOMA
COULD AFFECT PARTS OF NORTHEAST OKLAHOMA EARLY THIS MORNING. A FEW
OF THE STRONGER STORMS MAY PRODUCE MARGINALLY SEVERE HAIL.
ATTENTION WILL TURN TO THE DRYLINE THAT WILL MIX INTO WESTERN TO
CENTRAL OKLAHOMA BY LATE AFTERNOON. HEATING WILL BE TEMPERED SOME BY
THE CLOUD COVER...ALTHOUGH LATE AFTERNOON SURFACE BASED CAPE VALUES
SHOULD STILL INCREASE TO AROUND 1000 J/KG. AS A 90 KNOT MID-LEVEL
JET AND HEIGHT FALLS PUNCH EAST INTO THE TEXAS PANHANDLE...SCATTERED
THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG THE DRYLINE BY MID TO
LATE AFTERNOON. GIVEN THE VERY STRONG DEEP-LAYERED SHEAR...ANY
THUNDERSTORM THAT DEVELOPS WILL ROTATE AND QUICKLY BECOME SEVERE.
DISCRETE SUPERCELLS MAY BEGIN TO AFFECT PORTIONS OF EASTERN
OKLAHOMA BY LATE AFTERNOON...WITH THE POSSIBILITY OF A FEW
LONG-LIVED STRONG TORNADOES AND VERY LARGE HAIL. SEVERE THUNDERSTORMS
WILL QUICKLY SPREAD THROUGH THE REMAINDER OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS...WITH THE THREAT ENDING ACROSS THE AREA AFTER
ABOUT 2 AM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT AGENCIES SHOULD PREPARE FOR
ACTIVATION THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Oct 17, 7:03 AM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 AM CDT WED OCT 17 2007
OKZ054-171300-
OSAGE OK-
703 AM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE
AT 703 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 20 MILES NORTHWEST OF APPERSON TO 29 MILES
SOUTHWEST OF APPERSON...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...SHIDLER...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...FORAKER AND GRAINOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3670 9637 3655 9692 3656 9691 3658 9691
3658 9696 3654 9699 3660 9707 3669 9709
3673 9705 3670 9695 3677 9689 3680 9676
3700 9674 3700 9626
TIME...MOT...LOC 1203Z 248DEG 36KT 3691 9706 3654 9721Special weather statement, Oct 17, 7:55 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
755 AM CDT WED OCT 17 2007
OKZ054-171400-
OSAGE OK-
755 AM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 755 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF GRAINOLA TO BURBANK...MOVING
EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...SHIDLER...BURBANK...WEBB CITY...PEARSONIA...BIGHEART...
FORAKER...HULAH AND GRAINOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3687 9600 3661 9680 3700 9668 3701 9601
3700 9600
TIME...MOT...LOC 1255Z 248DEG 34KT 3699 9661 3671 9672Local storm report, Oct 17, 11:30 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1130 AM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HAIL BURBANK 36.69N 96.73W
10/17/2007 E0.75 INCH OSAGE OK TRAINED SPOTTER
FELL BRIEFLY IN HEAVY RAIN AND WINDS OF 35 TO 45 MPH.
&&
MEBThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:03 AM CDT | Special Weather Statement | TSA | Osage | 57 min |
| Oct 17, 7:55 AM CDT | Special Weather Statement | TSA | Osage | 65 min |
| Oct 17, 10:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 75 min |
| Oct 17, 1:44 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Osage, Pawnee | 46 min |
| Oct 17, 2:22 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 38 min |
| Oct 17, 2:45 PM CDT | Special Weather Statement | TSA | Nowata, Okmulgee, Tulsa, Washington | 45 min |
| Oct 17, 3:11 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Oct 17, 3:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 23 min |
| Oct 17, 3:31 PM CDT | Special Weather Statement | TSA | Tulsa | 44 min |
| Oct 17, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 27 min |
| Oct 17, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 14 min |
| Oct 17, 3:51 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Wagoner | 54 min |
| Oct 17, 3:54 PM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Oct 17, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 42 min |
| Oct 17, 4:05 PM CDT | Tornado Warning | TSA | Delaware | 40 min |
| Oct 17, 4:20 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 44 min |
| Oct 17, 4:26 PM CDT | Special Weather Statement | TSA | Choctaw | 49 min |
| Oct 17, 4:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 44 min |
| Oct 17, 4:34 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 56 min |
| Oct 17, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 91 min |
| Oct 17, 5:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 45 min |
| Oct 17, 6:10 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
| Oct 17, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 74 min |
| Oct 17, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 57 min |
| Oct 17, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 70 min |
| Oct 17, 6:55 PM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Oct 17, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 78 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.